# SDR CNMA20070011

- Difficulty date: June 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 85,518 hours, 21,713 cycles
- Engine: Ge CF650C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: L3082511
- Part serial: B605H5H
- Condition: Bypassing
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 DOOR AIR MOTOR IS BYPASSING AIR INTERNALLY DURING OPS CHECK.
